Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Year: 2010  |  Volume: 97  |  Issue: 4  |  Page No.: 867 - 880

A weighted estimating equation approach for inhomogeneous spatial point processes

Y Guan and Y. Shen    


We introduce a new estimation method for parametric intensity function models of inhomogeneous spatial point processes based on weighted estimating equations. The weights can incorporate information on both inhomogeneity and dependence of the process. Simulations show that significant efficiency gains can be achieved for non-Poisson processes, compared to the Poisson maximum likelihood estimator. An application to tropical forest data illustrates the use of the proposed method.

View Fulltext    |   Related Articles   |   Back
  Related Articles

No Article Found
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility